# SDR R61A201412200018

- Difficulty date: December 20, 2014
- Submitted: January 8, 2015
- Operation: Air carrier
- Aircraft: N102HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000157
- Aircraft time: 21,298 hours, 16,595 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 17005662001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  LT PLATE AFT OF L1 DOOR BETWEEN FRAMES 20-21 IS CORRODED.  MAINTENANCE R & R  THE PLATE IAW SRM 51-40-02, 51-23-05.
